# SDR CALA2014033190722

- Difficulty date: March 31, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 42,237 hours, 17,449 cycles
- Engine: Iae V2522A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT PIT BILGE AREA ON STRINGERS & FASTENERS DOUBLER CUT OUTS FROM FRAME 63 - FRAME 64.  R & R STRINGER 41RT FROM FRAME 58 - FRAME 64 IAW SRM 51-42-11, PG 7 E.
